# SDR DXTA2025091604975

- Difficulty date: September 14, 2025
- Submitted: September 16, 2025
- Operation: Air carrier
- Aircraft: N302QS
- Make and model: Emb EMB-505
- Aircraft serial: 50500123
- Aircraft time: 9,610 hours, 7,554 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Faulted
- Location: Zone 200
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FORWARD CABIN EMERGENCY LIGHTS COME ON FOR A FEW MINUTES THEN GO OUT FOR AWHILE AND THEN COME BACK ON FOR A FEW MINUTES, REPEATEDLY.   REMOVED BOTH EMERGENCY BATTERY PACKS AND INSTALL OPERATOR SUPPLIED BATTERY PACKS PER AMM 33-52-01.  ALL OPS CHECKS GOOD, NO FURTHER DEFECTS NOTED.
